Authors: S Trevezas N Limnios
Publish Date: 2009/11/07
Volume: 163, Issue: 3, Pages: 262-
Abstract
This paper concerns the study of asymptotic properties of the maximum likelihood estimator MLE for the general hidden semiMarkov model HSMM with backward recurrence time dependence By transforming the general HSMM into a general hidden Markov model we prove that under some regularity conditions the MLE is strongly consistent and asymptotically normal We also provide useful expressions for asymptotic covariance matrices involving the MLE of the conditional sojourn times and the embedded Markov chain of the hidden semiMarkov chain Bibliography 17 titles
Keywords: